Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On implants and pills. Do they interact?

Hi there, I recently went to see my local doctor, but its not the doctor I usually see, as he retired and she s taken over.. I m not good with new doctors. I have been on the implant for almost two years now and my periods are how to put this a pain! So she has now put me on the pill as well as my implant! I had concerns as I have heard it could counteract each other.. But she didn t really seem to be bothered.. Can you help me put my mind to rest please..
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Contraceptive implant is licensed for 3 yrs - have you started getting continuous bleeding / painful periods? Implant does not interact with hormonal pill which is normally given to stabilise the lining of womb so irregular bleeding with implanon stops.
If bleeding still continues - other causes need ruling out - infection OR uterine pathology (USS for fibroids)
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor